# SDR HNAA2012021500580

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 85312391101
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PILOT'S SIDE FRAME SPLICE ANGLE ABOVE NOSE WHEEL STEERING HAND CONTROL.  REMOVED LT TOP CONTROL PANEL FOR ACCESS.  LT FUSELAGE FRAME STA X136 AT STR 15AM, REPLACED ANGLE SPLICE AND 2 STRAPS.  INSTALLED WITH SOLID RIVETS IAW SRM 51-42-05.
